WoRMS name details

Turtoniidae Clark, 1855

489102  (urn:lsid:marinespecies.org:taxname:489102)

 unaccepted
Family
marine
MolluscaBase (2018). Turtoniidae Clark, 1855. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=489102 on 2018-04-27
Date
action
by
2010-07-10 09:41:30Z
created
2010-07-26 12:06:42Z
changed
2010-08-05 15:15:55Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bieler R., Carter J.G. & Coan E.V. (2010). Classification of Bivalve families. Pp. 113-133, in: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. Malacologia 52(2): 1-184. [details]